# SDR 9718692704

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED UNSAFE WARNING HORN.  ABORTED TAKEOFF WITHOUT INCIDENT.  CREW PERFORMED LIGHT CONTROL CHECK PER COCKPIT OPERATING MANUAL SEC.1.27.1.  SYSTEM CHECKED NORMAL.  AIRCRAFT OK FOR SERVICE.
